# SDR ASAA2021080435700

- Difficulty date: August 4, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,063 hours, 13,575 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1694
- Condition: Inoperative
- Location: Nr 1 Generator
- Part time: 41,050 hours, 16,585 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG CONTINUED FREQUENT SERVICING. REPLACE IDG FOR BENCH CHECK. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1881295 TASKCARD: N/R-00001 ) REMOVED AND REPLACED # 1 IDG REF AMM 24-11-11/401. OPS AND LEAK CHECK GOOD PER AMM 24-11-00-700-802. SERVICED IDG # 1 OIL TO CORRECT LEVEL REF AMM 12-13-21. PART NUMBER VERIFIED BY SEAMC JAKE.
